MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR EDS 3 DRAINAGE SYS NO V CATH; EDS 3 DRAINS

INTEGRA LIFESCIENCES SWITZERLAND SAR EDS 3 DRAINAGE SYS NO V CATH; EDS 3 DRAINS
Model Number 82-1731C
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a eds3 drainage system (id (b)(6)) disconnected from a lumbar drain.Lumbar drain was removed due of drain disconnection.Patient was monitored and was in satisfactory condition.No surgical delay reported.
 
Additional Manufacturer Narrative
The eds 3 drainage system (id 821731) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined; however, the possible root cause of the problem reported by the customer, could be due to the transferring of the patient, catheter not securely tightened.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
EDS 3 DRAINAGE SYS NO V CATH
Common Device Name
EDS 3 DRAINS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15065706
Report Number3013886523-2022-00328
Device Sequence Number12144978
Product Code JXG
UDI-Device Identifier10886704079873
UDI-Public10886704079873
Combination Product (Y/N)N
PMA/510(K) Number
K061568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-1731C
Device Catalogue Number821731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown